Forum

× Welcome click the New Topic button to post

Not complaining at all, just a bit curious

3 years 10 months ago #48177 by GKLINE
Here's to hoping that all your next BCG treatments are without pain and clotting.

Light a man a fire and he is warm for an evening.
Light a man ON fire and he's warm forever.

08/08/08...RC neo bladder
09/09/09...New Hip
=
New Man! [/size]
The following user(s) said Thank You: Jay

Please Log in or Create an account to join the conversation.

3 years 10 months ago #48157 by Alan
Jay,

Usually, the effects are usually cumulative but, bearable. I didn't really have much cramping, pain or clots until about #4 or 5. Either way this is doable.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

3 years 10 months ago #48144 by Jay
If that's the case, I'm hoping the next 4 are just like this one, so far. Thanks once again! Jay

Please Log in or Create an account to join the conversation.

3 years 10 months ago #48143 by sara.anne
Jay, each treatment is different and each person is different! Nothing to worry about.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator
The following user(s) said Thank You: Jay

Please Log in or Create an account to join the conversation.

3 years 10 months ago #48142 by Jay
After having my turb in November I had my first BCG on Jan. 5th. Missed my next two because of shortage. That first BCG burned like crazy for the first 10 days, had some blood and clots and then started to wear off. I was liking getting back to a little normal but anticipating whenever the next BCG was going to be. I got my next BCG yesterday, Jan. 26th, and am scheduled for the next 4 Mondays to complete the 6 instillations. With yesterdays instillation, I have no blood, no clots and no pain. The frequency has come back, but the no burning pain? Like I said earlier, I'm not complaining and I will ask my Doc. Or, is it just a matter of a few days before it starts? I've read that with each treatment on the weekly schedule it gets worse, but this is a better start than my 1st one on the 5th. Any thoughts are greatly appreciated, this forum is great! I'm sort of a worrier, not to be confused with a warrior:-( Thanks, Jay

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add attachements.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 304 Guests 

Statistics

Total Messages: 50864 Total Sections: 1 Today Open: 0 Today Total Answer: 0
Total Subjects: 6517 Total Categories: 11 Yesterday Open: 1 Yesterday Total Answer: 2
Total Users: 7779 Latest User: Taross
Powered by Kunena Forum